# SDR SWAA2020092116816

- Difficulty date: September 16, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 58,990 hours, 34,959 cycles
- System (JASC): 5241 · Galley Doors
- Part: Structure
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON L1 DOOR LOWER HINGE CUTOUT, COMPLIED WITH EA 20-152-01734 PERMANENT REPAIR DUE 10 FLT CYCLES.  REMOVED AND REPLACED THE L1 DOOR, REF AMM 52-11-00.  SEE NON-ROUTINE D418138 FOR INDIVIDUAL COMPONENT INSTALLATION AND DOOR ADJUSTMENT AND OPS CHECK AND LEAK CHECK.  POS L1 TAG 648094 P/N OFF/ON 141A6150-4M S/N OFF 031352 S/N ON 000996.
